# SDR 95ZZZX1532

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Part number: 51533172
- Condition: Faulty
- Location: Rt Bleed
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

BWI - EN ROUTE IAD/BOS, RIGHT BLEED AIR FAULT LIGHT ILLUMINATED.  FLIGHT CREW PERFORMED ABNORMAL CHECK LIST.  SECURED RIGHT ENGINE AND LANDED IN BWI WITHOUT INCIDENT.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND IT SAFE FOR FERRY FLIGHT TO PSM FOR REPAIR.  UPON ARRIVAL, MAINTENANCE FOUND RT SENSOR LOOP TO BE AT FAULT.  REMOVED AND REPLACED SENSOR LOOP IAW SAAB AMM.  AIRCRAFT RETURNED TO SERVICE.
